# SDR TWRA9667

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617FF
- Make and model: Boeing 747121
- Aircraft serial: 19650
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: BACC45FS22B19S
- Condition: Failed
- Location: Nr 2engine
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE, NR 4 GENERATOR FIELD TRIPPED, CSD DID NOTDISCONNECT ENGINE WAS SHUT DOWN PER FLIGHT MANUAL A/C DIVERTED TO LIMADURING CRUISE NR 2 CSD INDICATED HI TEMPERATURE, EXCEEDED RED LIMIT.  CSD,DISCONNECTED.  CSD REPLACED.  MAINTENANCE REMOVED CSD AND GENERATOR.INSTALLED BLANKING PLATES.  ENGINE R/U PERFORMED NO LEAKS.  WINDMILLINSPECTION WAS ACCOMPLISHED.  DURING FURTHER T/S FOUND CSD CANNON PLUG PINSPUSHED BACK.  (M)
